# SDR DHL2003749504

- Difficulty date: September 18, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS2000116
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CARGO DOOR AFT HINGE IS CRACKED (MARKED).  REMOVED DAMAGED SECTION AND INSTALLED NEW HINGE SECTION 18 INCHES LONG.
